# SDR CA981028010

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6120 · Propeller Controlling System
- Part: Support
- Part number: 509104893
- Condition: Misinstalled
- Location: Engine
- Component: 509104713
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE TWO CENTER HOLE BOSSES OF THE PRESSURE MANIFOLD SUPPORT PLATE ARE CHAFING AGAINST THE INNER SIDE OF THE PROPELLER PRESSURE MANIFOLD DUE TO THE CLOSE TOLERANCE BETWEEN THE TWO PARTS.  SUBMITTER STATED RAYTHEON HAS BEEN ADVISED OF THIS CONDITION AND ARE CURRENTLY WORKING ON MORE ACCEPTABLE TOLERANCES.
